Article Text

Download PDFPDF
CASE REPORT
Dulaglutide-induced cerebral venous thrombosis in a patient with type 2 diabetes mellitus

Summary

Though patients with diabetes mellitus are at a high risk of atherothrombotic events, every such event should not be attributed to the disease itself. We present a case of a patient with diabetes with headache and blurring of vision for 3 days. Brain imaging revealed right transverse sinus thrombosis and acute infarct of the right posterior parieto-occipital region, predominantly in the posterior cortical watershed zone. The patient was on subcutaneous dulaglutide for 3 weeks and was having nausea and vomiting. Various causes of cerebral venous thrombosis were ruled out with appropriate laboratory investigations. Finally, cerebral venous thrombosis was attributed to dulaglutide-induced nausea and vomiting which led to severe dehydration.

  • diabetes
  • stroke

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.